# SDR R61A202505030221

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N228JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 40,972 hours, 26,557 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 1196
- Condition: Stuck
- Location: Zone 700
- Part time: 40,971 hours, 26,557 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT RETRACT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPLACED LANDING GEAR LEVER.
